Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Biomathematics")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1462

  • Page / 59
Export

Selection :

  • and

Cyclic hematopoiesis: the biomathematicsDUNN, C. D. R.Experimental hematology. 1983, Vol 11, Num 9, pp 779-791, issn 0301-472XArticle

The derivation algebra of gametic algebra for linked lociPERESI, L. A.Mathematical biosciences. 1988, Vol 91, Num 2, pp 151-156, issn 0025-5564Article

The central core model of the renal medulla: a particular solutionEASON, G.Mathematical biosciences. 1987, Vol 85, Num 1, pp 1-12, issn 0025-5564Article

The Bak-Sneppen model on scale-free networksMORENO, Y; VAZQUEZ, A.Europhysics letters (Print). 2002, Vol 57, Num 5, pp 765-771, issn 0295-5075Article

Estimation of the number of classes in a populationARNOLD, B. C; BEAVER, R. J.Biometrical journal. 1988, Vol 30, Num 4, pp 413-424, issn 0323-3847Article

A GENERAL SOLUTION FOR THE COMPLETE RICHARDS FUNCTION.FLETCHER RI.1975; MATH. BIOSCI.; U.S.A.; DA. 1975; VOL. 27; NO 3-4; PP. 349-360; BIBL. 10 REF.Article

MATHEMATICAL MODELS IN BIOLOGICAL DISCOVERY.WALTER CF.1977; LECTURE NOTES BIOMATH.; GERM.; DA. 1977; VOL. 13; PP. (247P.); BIBL. 3 REF.Serial Issue

LIMITING BEHAVIOR FOR SEVERAL INTERACTING POPULATIONS.LEUNG A.1976; MATH. BIOSCI.; U.S.A.; DA. 1976; VOL. 29; NO 1-2; PP. 85-98; BIBL. 8 REF.Article

STRUCTURAL STABILITY, ALTERNATE DESCRIPTIONS AND INFORMATION.ROSEN R.1976; J. THEOR. BIOL.; U.S.A.; DA. 1976; VOL. 63; NO 1; PP. 19-31; BIBL. 5 REF.Article

Biologie mathématique et/ou théorique = And/or theorical mathematics biologyCOLLOT, F.International congress on cyberneticsCongrès international de cybernétique. 1998, pp 577-580, isbn 2-87215-004-8Conference Paper

NEUROMATHEMATICAL CONCEPTS OF POINT PROCESS THEORY.LANDOLT JP; CORREIA MJ.1978; I.E.E.E. TRANS. BIO-MED. ENGNG; U.S.A.; DA. 1978; VOL. 25; NO 1; PP. 1-12; BIBL. 48 REF.Article

Quasispecies evolution in general mean-field landscapesPELITI, L.Europhysics letters (Print). 2002, Vol 57, Num 5, pp 745-751, issn 0295-5075Article

Stochastic Models in Mathematical BiologyGANI, Joseph M; HAYNATZKI, Gleb R; HAYNATZKA, Vera R et al.Mathematical and computer modelling. 2000, Vol 32, Num 1-2, issn 0895-7177, 292 p.Serial Issue

Properties of the geometric mean functional relationshipBARKER, F; SOH, Y. C; EVANS, R. J et al.Biometrics. 1988, Vol 44, Num 1, pp 279-281, issn 0006-341XArticle

Les zones d'ombres de la vision : Comment voit-on. 4e partie = The shadow zones of vision : How does one see. Part 4SOLE, P.Coup d'oeil ophtalmologique. 1997, Vol 13, Num 69, pp 48-59, issn 1251-229X, 11 p.Article

Sampling rare and elusive populationsSUDMAN, S; SIRKEN, M. G; COWAN, C. D et al.Science (Washington, D.C.). 1988, Vol 240, Num 4855, pp 991-996, issn 0036-8075Article

Quasi-fixed points w.r.t. the height growth curveMASUYAMA, M.Biometrical journal. 1988, Vol 30, Num 2, pp 157-164, issn 0323-3847Article

Sequential and synchronous growth models related to vertex analysis and branching ratiosHORSFIELD, K; WOLDENBERG, M. J; BOWES, C. L et al.Bulletin of mathematical biology. 1987, Vol 49, Num 4, pp 413-429, issn 0092-8240Article

Stepwise deletion: a technique for missing-data handling in multivariate analysisHEMEL, J. B; VAN DER VOET, H; HINDRIKS, F. R et al.Analytica chimica acta. 1987, Vol 193, pp 255-268, issn 0003-2670Article

Approximately optimal one-parameter boundaries for group sequential trialsWANG, S. K; TSIATIS, A. A.Biometrics. 1987, Vol 43, Num 1, pp 193-199, issn 0006-341XArticle

MODELLING THE GROWTH OF SIMPLE BIOLOGICAL ORGANISMS USING FORMAL LANGUAGE THEORYVON SOLMS SH.1980; LECTURE NOTES BIOMATH.; DEU; DA. 1980; NO 33; PP. 213-224; BIBL. 3 REF.Conference Paper

OPTIMAL CONTROL OF AGE-DEPENDENT POPULATIONS.GOPALSAMY K.1976; MATH. BIOSCI.; U.S.A.; DA. 1976; VOL. 32; NO 1-2; PP. 155-163; BIBL. 1 P. 1/2Article

Natural ComputingROZENBERG, G; EIBEN, A. E; KOK, J. N et al.Theoretical computer science. 2002, Vol 287, Num 1, issn 0304-3975, 356 p.Serial Issue

Combinatorial molecular biologyPEVZNER, Pavel; ISTRAIL, Sorin; SHAMIR, Ron et al.Discrete applied mathematics. 2000, Vol 104, Num 1-3, issn 0166-218X, 302 p.Serial Issue

Sample size requirements in studies of the etiologic fractionSMITH, J. A; MCHUGH, R. B.Biometrical journal. 1988, Vol 30, Num 2, pp 187-201, issn 0323-3847Article

  • Page / 59